Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 44, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Nov 9, 2014, 3:45 AM EST. It took effect at Nov 9, 2014, 1:00 PM EST. It was in force for 69 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2014, 3:45 AM EST (08:45 UTC)
- In effect from
- Nov 9, 2014, 1:00 PM EST
- Expired
- Nov 12, 2014, 10:00 AM EST
- In force
- 69 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
667 WHUS72 KMLB 090845 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 345 AM EST SUN NOV 9 2014 AMZ552-570-572-091645- /O.NEW.KMLB.SC.Y.0044.141109T1800Z-141110T0900Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 345 AM EST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST MONDAY. * WINDS AND SEAS...NORTH WINDS 20 TO 25 KNOTS AND SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
876 WHUS72 KMLB 091634 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1134 AM EST SUN NOV 9 2014 AMZ552-570-572-100900- /O.CON.KMLB.SC.Y.0044.141109T1800Z-141110T0900Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 1134 AM EST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM MONDAY... * WINDS AND SEAS...NORTHERLY WINDS UP TO 20 KNOTS...BECOME NORTH TO NORTHEAST OVERNIGHT. SEAS AS HIGH AS 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
891 WHUS72 KMLB 092106 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 406 PM EST SUN NOV 9 2014 AMZ550-110000- /O.EXB.KMLB.SC.Y.0044.000000T0000Z-141111T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 406 PM EST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MONDAY. * WINDS AND SEAS...NORTHERLY WINDS TO NEAR KNOTS OVERNIGHT INTO MONDAY...BECOMING NORTHWEST LATE. SEAS AS HIGH AS 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-570-572-110000- /O.EXT.KMLB.SC.Y.0044.000000T0000Z-141111T0000Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 406 PM EST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM MONDAY... * WINDS AND SEAS...NORTHERLY WINDS TO NEAR 20 KNOTS OVERNIGHT INTO MONDAY...BECOMING NORTHWEST LATE. SEAS AS HIGH AS 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
726 WHUS72 KMLB 100831 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 331 AM EST MON NOV 10 2014 AMZ555-575-110930- /O.NEW.KMLB.SC.Y.0045.141111T0900Z-141112T0400Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 331 AM EST MON NOV 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 11 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 11 PM EST TUESDAY. * WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS LATE TONIGHT AND TUESDAY WITH SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-570-572-110930- /O.EXT.KMLB.SC.Y.0044.000000T0000Z-141112T0400Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 331 AM EST MON NOV 10 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST TUESDAY... * WINDS AND SEAS...NORTH TO NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT AND EARLY TUESDAY WITH SEAS BUILDING TO 7 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
930 WHUS72 KMLB 102120 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 420 PM EST MON NOV 10 2014 AMZ555-102230- /O.CAN.KMLB.SC.Y.0045.141111T0900Z-141112T0400Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 420 PM EST MON NOV 10 2014 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELED THE SMALL CRAFT ADVISORY. THE STORM SYSTEM NORTHEAST OF CAPE CANAVERAL WILL DRIFT NORTHEAST THROUGH THE NIGHT...ALLOWING NORTHWEST WINDS TO DIMINISH. EVEN SO... THE OFFSHORE COMPONENT WILL GENERATE ROUGH SHORT PERIOD SEAS OVER THE NEARSHORE WATERS SOUTH OF SEBASTIAN INLET. SMALL CRAFT SHOULD EXERCISE CAUTION. $$ AMZ550-552-111600- /O.EXT.KMLB.SC.Y.0044.000000T0000Z-141111T1600Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 420 PM EST MON NOV 10 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST TUESDAY... * WINDS AND SEAS...NORTH TO NORTHWEST WINDS BETWEEN 20 TO 25 KNOTS WILL PREVAIL THROUGH LATE TUESDAY MORNING WITH OCCASIONAL GUSTS TO GALE FORCE. SEAS BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-111600- /O.EXT.KMLB.SC.Y.0045.141111T0300Z-141112T0400Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 420 PM EST MON NOV 10 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 11 PM EST TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS LATE TONIGHT AND INTO TUESDAY WITH SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-111600- /O.CON.KMLB.SC.Y.0044.000000T0000Z-141112T0400Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 420 PM EST MON NOV 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST TUESDAY... * WINDS AND SEAS...NORTH TO NORTHWEST WINDS BETWEEN 20 TO 25 KNOTS WILL PREVAIL THROUGH LATE TUESDAY MORNING WITH OCCASIONAL GUSTS TO GALE FORCE. SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
302 WHUS72 KMLB 110909 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 409 AM EST TUE NOV 11 2014 AMZ550-552-112000- /O.EXT.KMLB.SC.Y.0044.000000T0000Z-141111T2000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 409 AM EST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTH TO NORTHWEST WINDS TO 20 KNOTS ARE EXPECTED INTO EARLY AFTERNOON. SEAS 4 TO 5 FEET NEAR SHORE TO AROUND 7 FEET AT 20 NAUTICAL MILES OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-112000- /O.EXT.KMLB.SC.Y.0045.000000T0000Z-141112T0900Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 409 AM EST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 KNOTS WITH SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-112000- /O.EXT.KMLB.SC.Y.0044.000000T0000Z-141112T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 409 AM EST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS AND SEAS...NORTH TO NORTHWEST WINDS 20 KNOTS. SEAS BUILDING TO 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
589 WHUS72 KMLB 112012 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 312 PM EST TUE NOV 11 2014 AMZ550-552-112115- /O.EXP.KMLB.SC.Y.0044.000000T0000Z-141111T2000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 312 PM EST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... HOWEVER EAST WINDS BETWEEN 15 TO 20 KNOTS AND SEAS TO 6 FEET WILL CONTINUE TO PRODUCE POOR BOATING CONDITIONS SOUTH OF THE VOLUSIA- BREVARD COUNTY LINE. SMALL CRAFT SHOULD EXERCISE CAUTION. $$ AMZ575-120415- /O.CON.KMLB.SC.Y.0045.000000T0000Z-141112T0900Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 312 PM EST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 KNOTS WITH SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-120415- /O.CON.KMLB.SC.Y.0044.000000T0000Z-141112T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 312 PM EST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS AND SEAS...NORTH TO NORTHWEST WINDS 20 KNOTS. SEAS BUILDING TO 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
968 WHUS72 KMLB 120854 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 354 AM EST WED NOV 12 2014 AMZ575-121500- /O.EXT.KMLB.SC.Y.0045.000000T0000Z-141112T1500Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 354 AM EST WED NOV 12 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS WITH SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-121500- /O.EXT.KMLB.SC.Y.0044.000000T0000Z-141112T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 354 AM EST WED NOV 12 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS WITH SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 9, 3:40 AM EST, 5 minutes earlier.
Area forecast discussion, Nov 9, 3:40 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
340 AM EST SUN NOV 9 2014
.DISCUSSION...
CURRENT-TODAY...A FEW SPRINKLES WHILE WALKING THE PUPS BEFORE
COMING TO WORK HAS GIVEN WAY TO A MORE PERSISTENT LIGHT RAIN
STRETCHING FROM THE EASTERN GULF OF MEXICO...ACROSS CENTRAL AND
NORTHEAST FLORIDA AND INTO THE ATLANTIC.
THE UPPER TROUGH AXIS STILL WELL WEST...MISSISSIPPI RIVER
DELTA/SOUTHWEST MISSISSIPPI. AT THE SURFACE AN ELONGATED TROUGH OF
LOWER PRESSURES EXTENDED FORM AROUND THE YUCATAN PENINSULA/CHANNEL
AREA TO WELL EAST OF CAPE CANAVERAL WITH A FORMING WARM FRONT OVER
SOUTH FLORIDA/EVERGLADES.
THE LATEST...09/00Z GFS RUN SHOWING THAT THIS FRONT DOES NOT MOVE
MUCH TODAY/SUNDAY. NORTH TO NORTHWEST FLOW NORTH OF THE TROUGH'S
AXIS SHIFTING/BACKING TO THE SOUTH AND THE SOUTHEAST ON THE SOUTH
SIDE OF THE TROUGH OF LOW PRESSURE. WHILE THE 09/00Z SOUNDINGS AND
MODEL TIME HEIGHT CROSS SECTIONS SHOW DEEP MOIST SOUTHWEST FLOW
ABOVE 850MB/5000 FEET LIFTING OVER NORTH TO NORTHEAST FLOW BELOW
5000 FEET/850MB (ISENTROPIC LIFT SCENARIO). LARGE AREA OF UPPER
LEVEL DIVERGENCE ASSOCIATED WITH COUPLED JET OVER THE EASTERN GULF
OF MEXICO AND MID LEVEL DISTURBANCES MOVING SW TO NE AHEAD OF THE
TROUGH WILL KEEP SKIES MOSTLY CLOUDY TO OVERCAST WITH MAINLY LIGHT
RAIN OCCURRING ON/OFF. RADAR MOSAIC LOOP NOT SHOWING MUCH MORE THAN
WIDESPREAD LIGHT RAIN(-RA) WITH A FEW EMBEDDED POCKETS OF MODERATE
RAIN. THE CURRENT FORECAST OF MOSTLY CLOUDY TO CLOUDY SKIES WITH
PREVAILING LIGHT RAIN A GOOD FORECAST FOR THE DAYTIME HOURS. THE
EXTENSIVE CLOUD COVER WILL KEEP HIGHS IN THE LOW TO MID 70S.
TONIGHT...THE GFS APPEARS TO HAVE SLOWED DOWN THE FORWARD MOVEMENT
OF THE UPPER LEVEL TROUGH KEEPING IN MORE IN LINE WITH THE
ORIGINALLY SLOWER ECMWF. OUTSIDE OF A LITTLE PLACEMENT DIFFERENCES
THE UPPER TROUGH AXIS IS JUST COMING SHORE THE WEST CENTRAL FLORIDA
AREA AT 12Z MONDAY AND THE MODELS SURFACE LOW WELL EAST OF CAPE
CANAVERAL. BOTH MODELS KEEP THE SURFACE TROUGH FROM AROUND WESTERN
TIP OF CUBA NORTHEAST TO THE NORTHERN BAHAMA ISLANDS. WIND PATTERN
OF NORTHEAST TO NORTHWEST WINDS AS A SURFACE LOW STARTS FORMING OFF
THE TREASURE COAST BECOMES NORTH TO NORTHWEST AS THE LOW DEEPENS A
LITTLE WELL EAST OF CAPE CANAVERAL OVERNIGHT SUNDAY AND EARLY MONDAY
MORNING. NORTH TO NORTHWEST WINDS WINDS WITH WRAP AROUND MOISTURE
WILL KEEP SKIES MOSTLY CLOUDY TO CLOUDY WITH OCCASIONAL LIGHT RAIN
OVERNIGHT. LOWS SHOULD RANGE FROM THE UPPER 50S NORTH OF INTERSTATE
TO AROUND 60/LOW 60S ORLANDO DAYTONA SOUTH.
MONDAY...MID-UPPER LVL S/W TROUGH WILL SWING ACROSS THE STATE AND
INDUCE SFC LOW PRESSURE OFFSHORE ACROSS THE ATLANTIC. DEEP LAYER
LIFT WILL BE MAXIMIZED NEAR THE EAST COAST AND OVER THE ATLANTIC IN
THE MORNING WITH STRONGER DEEP LAYER LIFT PUSHING OFFSHORE INTO THE
AFTERNOON. AS LOW DEVELOPS OFFSHORE AND MOVES NE A STRONGER SURGE OF
NORTHERLY FLOW ON THE BACK SIDE OF THE LOW SHOULD CONTINUE TO BRING
SHOWERS ALONG THE VOLUSIA AND BREVARD COASTS INTO THE AFTERNOON
POSSIBLY CONTINUING TO PUSH INTO THE INTERIOR. WILL HAVE 40-50 PCT
SHOWER CHANCES NEAR THE EAST COAST TAPERING TO 20 PCT MAINLY IN THE
MORNING FOR LAKE COUNTY. HIGH TEMPS WILL REACH THE MID 70S FOR
COASTAL VOLUSIA AND THE UPPER 70S FOR THE SRN INTERIOR.
MONDAY NIGHT...THE MID LAYER LOW WILL START TO MOVE SLOWLY EASTWARD
WITH SFC LOW PRESSURE OFFSHORE FROM THE GA COAST. NORTHERLY WINDS
AROUND THE LOW WILL ALLOW SOME ATLC SHOWERS TO MOVE ONSHORE ACROSS
NORTHERN COASTAL SECTIONS IN THE EVENING WITH WINDS BECOMING NW
LATER AT NIGHT. LOWS IN THE MID-UPPER 50S INLAND AND LOWER 60S NEAR
THE EAST COAST.
TUESDAY...SFC LOW PRESSURE SHOULD MOVE FAR ENOUGH AWAY TO TAKE ANY
SHOWER ACTIVITY WITH IT FARTHER OFFSHORE AS SFC HIGH PRESSURE BUILDS
TWD THE FL PANHANDLE. MORE SUNSHINE WITH LIGHT NORTHERLY WINDS
SHOULD ALLOW HIGH TEMPS INTO THE UPPER 70S TO AROUND 80.
WED-SUN...00Z GFS WAS SLIGHTLY DRIER FOR THE EXTENDED TONIGHT WITH
CONTINUED LIGHT NORTHERLY FLOW WED-THU...WITH SEASONABLE
TEMPERATURES WITH LOWS IN THE UPPER 50S-LOWER 60S AND HIGHS IN THE
UPPER 70S TO AROUND 80. A BROAD TROUGH ACROSS THE EASTERN STATES
WILL ALLOW ANOTHER MAINLY DRY FRONT TO MOVE THROUGH THE AREA ON
FRIDAY WITH SOME COOLING...AND THEN MODERATING TEMPERATURES INTO
SUNDAY AS LOW LVL FLOW VEERS BACK ONSHORE. IT LOOKS LIKE THE BRUNT
OF THE POLAR AIR THAT WILL BE AFFECTING PORTIONS OF THE MIDWEST AND
OHIO VALLEY WILL NOT MAKE IT TO E CENTRAL FL WITH RISING MID LVL
HEIGHTS INTO THE WEEKEND AND DEVELOPING ONSHORE FLOW. WILL KEEP
EXTENDED DRY BASED ON 00Z GFS/ECMWF ONLY INDICATING VERY MINIMAL
RAIN CHANCES AT BEST INTO THE UPCOMING WEEKEND.
&&
.AVIATION...PREVAILING MVFR CIGS BKN-OVC025 WITH -RA. ASOS HAS BEEN
RECORDING BRIEF BKN-OVC AOB FL010. BKN-OVC MVFR CEILINGS THROUGH AT
LEAST 10/06Z.
&&
.MARINE...RATHER CHAOTIC WIND PATTERN AS SFC LOW PRES WAVE MOVES
OVER THE STATE AND CONSOLIDATES OVER THE ADJACENT ATLANTIC NOT TOO
FAR OFFSHORE LATE LATE TONIGHT/SUN. TREND WILL BE TOWARD INCREASING
WINDS/SEAS AS FLOW BACKS AROUND TO NE AND NORTH TODAY. SEAS WILL
BUILD TO 6-7 FT THIS AFTERNOON INTO TONIGHT WITH WINDS TO 20 KNOTS
MAINLY NORTH OF SEBASTIAN INLET AS PRESSURE GRADIENT TIGHTENS ON THE
BACK SIDE OF THE LOW PRESSURE DEVELOPING OFFSHORE.
MAY NEED TO EXTEND ADVISORY INTO PORTIONS OF THE NRN/CENTRAL WATERS
MONDAY WITH N WINDS TO 15-20 KNOTS AND SEAS TO 6 FT OFFSHORE. SOME
QUESTION ON EXACT PLACEMENT AND PROGRESSION OF SFC LOW AND RESULTANT
PRESSURE GRADIENT TO ITS WEST. IN ANY EVENT...WINDS/SEAS WILL NOT BE
ACCOMMODATING FOR SMALL CRAFT ON THE ATLC ON MONDAY.
MON NIGHT-TUE...NORTHERLY WIND TO 15/15-20 KNOTS ACROSS THE NRN
OFFSHORE WATERS WILL BUILD SEAS OFFSHORE AND ACROSS THE GULF STREAM.
WILL HAVE AT LEAST SCEC CONDITIONS AND MAY NEED TO EXTEND SCA FOR
PORTIONS OF THE ATLC WATERS MAINLY FOR THE NRN GULF STREAM NORTH OF
SEBASTIAN INLET.
WED-THU...WEAKENING PRESSURE GRADIENT AND LIGHTER NORTHERLY WINDS
SHOULD ALLOW SEAS TO DROP 3 FT NEAR SHORE AND 4 FT OFFSHORE.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 72 60 75 59 / 60 50 50 20
MCO 72 59 77 59 / 60 60 20 10
MLB 72 62 76 63 / 90 80 40 20
VRB 74 64 78 62 / 90 80 40 10
LEE 73 58 77 57 / 50 40 20 10
SFB 72 60 77 60 / 60 60 30 10
ORL 72 60 77 59 / 60 60 20 10
FPR 74 65 78 61 / 90 80 40 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 4 AM EST MONDAY
FOR COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...WIMMER
LONG TERM....VOLKMERHazardous weather outlook, Nov 8, 10:56 PM EST, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1056 PM EST SAT NOV 8 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-090900- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1056 PM EST SAT NOV 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .WIND AND SEA IMPACT... NORTHERLY WINDS WILL INCREASE TO 15 TO 20 KNOTS OFFSHORE FROM VOLUSIA COUNTY TOWARD SUNRISE. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION IF VENTURING WELL OFFSHORE SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS LIKELY AREAWIDE ON SUNDAY WITH A SLIGHT CHANCE FOR THUNDERSTORMS SOUTH OF A LINE FROM CAPE CANAVERAL TO LAKE KISSIMMEE. BEHIND THE STORMS SYSTEM...MODERATE TO FRESH NORTHERLY WINDS WILL PREVAIL THROUGH THROUGH MONDAY AFTERNOON THAT WILL GENERATE ROUGH SEAS OVER THE OPEN ATLANTIC...ESPECIALLY IN THE GULF STREAM. A PERSISTENT NORTHEAST BREEZE WILL DEVELOP BY MIDWEEK THAT WILL ENHANCE THE RIP CURRENT THREAT ALONG AREA BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. 15
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.